# SDR P2EA00329

- Difficulty date: October 26, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD CARGO DOOR FRAME LOWER FORWARD CORNER WITH CRACK .75 INCH BY .002 INCH.  IDENTIFIED AS REPORTABLE ON 11-07-00.  REPAIRED THE FORWARD CARGO DOOR FRAME LOWER FORWARD CORNER WITH CRACK IAW BOEING SB 737-52-1090 REV 1 DATED SEPT 14 1989.  (M)
